Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 335, NWS Atlanta, GA

November 7, 201811 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 7, 2018, 4:18 PM EST for 11 counties in Georgia. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 7, 2018, 4:18 PM EST (21:18 UTC)
Expired
Nov 7, 2018, 5:00 PM EST
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Crawford County, GA, Harris County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Muscogee County, GA, Schley County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 7, 4:50 PM ESTTSTM WND DMGThomaston, GATREE DOWN ON E MAIN ST NEAR DOWNTOWN
Nov 7, 5:09 PM ESTTSTM WND DMGCulloden, GAMULTIPLE TREES WERE REPORTED DOWN IN THE CITY OF CULLODEN AND NORTHEASTWARD TOWARDS I-75.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

256 
WUUS52 KFFC 072118
SVRFFC
GAC053-079-145-197-199-207-215-249-263-269-293-072200-
/O.NEW.KFFC.SV.W.0335.181107T2118Z-181107T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
418 PM EST WED NOV 7 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Meriwether County in west central Georgia...
  Northern Marion County in west central Georgia...
  Northeastern Muscogee County in west central Georgia...
  Southwestern Monroe County in central Georgia...
  Northeastern Chattahoochee County in west central Georgia...
  Upson County in west central Georgia...
  Western Crawford County in central Georgia...
  North central Schley County in west central Georgia...
  Talbot County in west central Georgia...
  Taylor County in west central Georgia...
  Eastern Harris County in west central Georgia...

* Until 500 PM EST.

* At 418 PM EST, severe thunderstorms were located along a line
  extending from Durand to near Waverly Hall to Kenwood, moving east
  at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Thomaston, Butler, Talbotton, Manchester, Reynolds, Waverly Hall,
  Warm Springs, Woodland, Yatesville, Junction City, Culloden,
  Geneva, Sunset Village, Lincoln Park, Upatoi, Ellerslie, F.d.
  Roosevelt State Park, Juniper, Rupert and Baughville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3269 8485 3295 8482 3294 8412 3293 8409
      3294 8404 3262 8403 3240 8421 3240 8425
      3236 8426 3252 8492
TIME...MOT...LOC 2118Z 275DEG 50KT 3291 8477 3269 8478 3251 8490 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
493 
WWUS52 KFFC 072137
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
437 PM EST WED NOV 7 2018

GAC145-072146-
/O.CAN.KFFC.SV.W.0335.000000T0000Z-181107T2200Z/
Harris GA-
437 PM EST WED NOV 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARRIS COUNTY IS
CANCELLED...

The storms which prompted the warning has moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3249 8477 3258 8473 3259 8469 3294 8467
      3294 8412 3293 8409 3294 8404 3262 8403
      3240 8421 3240 8425 3236 8426
TIME...MOT...LOC 2136Z 275DEG 50KT 3289 8454 3267 8455 3249 8467 

$$

GAC053-079-197-199-207-215-249-263-269-293-072200-
/O.CON.KFFC.SV.W.0335.000000T0000Z-181107T2200Z/
Meriwether GA-Marion GA-Muscogee GA-Monroe GA-Chattahoochee GA-
Upson GA-Crawford GA-Schley GA-Talbot GA-Taylor GA-
437 PM EST WED NOV 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR SOUTHEASTERN MERIWETHER...NORTHERN MARION...EAST CENTRAL
MUSCOGEE...SOUTHWESTERN MONROE...NORTHEASTERN CHATTAHOOCHEE...
UPSON...WESTERN CRAWFORD...NORTH CENTRAL SCHLEY...TALBOT AND TAYLOR
COUNTIES...

At 436 PM EST, severe thunderstorms were located along a line
extending from near Sprewell Bluff State Park to Talbotton to near
Box Springs, moving east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Thomaston, Butler, Talbotton, Manchester, Reynolds, Warm Springs,
Woodland, Yatesville, Junction City, Culloden, Geneva, Sunset
Village, Lincoln Park, Upatoi, Juniper, Rupert, Baughville, Flint
Hill, Oakland and Sprewell Bluff State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3249 8477 3258 8473 3259 8469 3294 8467
      3294 8412 3293 8409 3294 8404 3262 8403
      3240 8421 3240 8425 3236 8426
TIME...MOT...LOC 2136Z 275DEG 50KT 3289 8454 3267 8455 3249 8467 

HAIL...<.75IN
WIND...60MPH
 
$$
701 
WWUS52 KFFC 072149
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
449 PM EST WED NOV 7 2018

GAC053-199-215-249-072158-
/O.CAN.KFFC.SV.W.0335.000000T0000Z-181107T2200Z/
Meriwether GA-Muscogee GA-Chattahoochee GA-Schley GA-
449 PM EST WED NOV 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERIWETHER...EAST
CENTRAL MUSCOGEE...NORTHEASTERN CHATTAHOOCHEE AND NORTH CENTRAL
SCHLEY COUNTIES IS CANCELLED...

The storms which prompted the warning has moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3238 8432 3240 8432 3239 8435 3243 8436
      3243 8438 3240 8440 3245 8460 3246 8460
      3268 8445 3294 8443 3294 8413 3293 8409
      3294 8404 3263 8403 3241 8420 3240 8425
      3237 8426
TIME...MOT...LOC 2148Z 272DEG 48KT 3291 8440 3269 8441 3251 8453 

$$

GAC079-197-207-263-269-293-072200-
/O.CON.KFFC.SV.W.0335.000000T0000Z-181107T2200Z/
Marion GA-Monroe GA-Upson GA-Crawford GA-Talbot GA-Taylor GA-
449 PM EST WED NOV 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR NORTHEASTERN MARION...SOUTHWESTERN MONROE...UPSON...WESTERN
CRAWFORD...EASTERN TALBOT AND TAYLOR COUNTIES...

At 448 PM EST, severe thunderstorms were located along a line
extending from Sunnyside to near Baldwinville to Marion Estates,
moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Thomaston, Butler, Reynolds, Yatesville, Junction City, Culloden,
Sunset Village, Lincoln Park, Rupert, Oakland, Howard, Logtown,
Sunnyside, Salem, Prattsburg, Hannahs Mill, Big Lazer Creek Wma,
Wesley Church, Fickling Mill and Baldwinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8432 3240 8432 3239 8435 3243 8436
      3243 8438 3240 8440 3245 8460 3246 8460
      3268 8445 3294 8443 3294 8413 3293 8409
      3294 8404 3263 8403 3241 8420 3240 8425
      3237 8426
TIME...MOT...LOC 2148Z 272DEG 48KT 3291 8440 3269 8441 3251 8453 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 2:46 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Nov 7, 2:46 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
246 PM EST Wed Nov 7 2018

.SHORT TERM /Tonight through Thursday Night/...

"Weak" wave pushing through the broad west/southwest upper flow
proving to be a bit stouter than expected today. Managed to tap
enough instability for a few strong thunderstorms as it moved out of
the lower/mid Mississippi Valley today, however a general weakening
trend has been evident this afternoon as the system moves east into
the region where instability is a bit more limited. Still, we will
see isolated thunder along the I-20 corridor into the early evening
with scattered, more vigorous convection across our central Georgia
zones. Still think chances for severe thunderstorms remain marginal
at best, and confined to the far south. Persistent southwesterly
upper flow over top of the cool easterly low-level flow keeps the
region cloudy, cool and damp through the remainder of the short-term
forecast period.

20

.LONG TERM /Friday through Wednesday/...

Likely to categorical pops still look okay for Friday with the
short wave approaching from the west and the wedge holding.
Instability remains marginal for much of the area but will
continue with a mention of thunder across the area south of
Columbus to Macon. Pops diminishing overnight Friday and
both GFS and ECMWF agree on a dry weekend. However moisture will
be moving back rapidly on Sunday night as the next short wave
develops in the western Gulf. We can expect a wet period through
Tuesday night...with the ECMWF a bit slower on drying us out.
However Wednesday looks dry on both models. In general there have
been no big changes made to the forecast. The previous discussion
is included below.

41

&&

PREV DISCUSSION... /Issued 356 AM EST Wed Nov 7 2018/

.LONG TERM /Thursday Night through Tuesday/... The state will
remain in the midst of a damp weather pattern at the onset of the
long-term forecast period. From Thursday night into early Friday,
a wedge will remain in place at the surface prior to the arrival
of a strong cold front during the later Friday with persistent
shower chances amidst moist southwest flow aloft. By Friday
afternoon, the incoming cold front will scour out the wedge and
bring widespread rainfall. The threat for thunderstorms appears
very low for most locations given low instability courtesy the
lingering wedge with the chance for any thunder relegated to
central Georgia where slight instability may edge northward. The
front will clear the area from northwest to southeast through
Friday night bringing much colder air by Saturday morning with
sub-freezing temperatures possible across portions of far north
Georgia.

Cool and dry weather will persist through the majority of the
weekend as the center of the surface high transitions from the Ohio
Valley into the mid-Atlantic. Sunday morning, more widespread
freezing temperatures appear likely across portions of north Georgia
under clear skies and relatively light winds.

The dry weather will be short-lived with moisture quickly surging
back northward Sunday night as southwest flow aloft returns and a
surface low develops over the Gulf of Mexico. There are model
discrepancies on the placement of the developing surface low as it
moves northeastward with the GFS favoring a more southeasterly track
and the ECMWF a track northwest of the area. Either way, rain
chances will increase markedly into the day Monday. The GFS solution
would provide a slight potential for a brief rain/snow mix in the
higher elevations early Tuesday, but at this point temperatures
appear border line and confidence is low with no significant
impact expected. While the GFS clears the front east of the area
Tuesday night with much colder air surging into the state by
Wednesday morning, the ECMWF is delayed until Wednesday. This
would set the stage for freezing low temperatures across most of
the area midweek, and highs would likely remain in the 40s for
much of north Georgia.

RW

AVIATION...
18Z Update...

Area of showers and thunderstorms moving west across Alabama should
continue to weaken some as it moves into the forecast area. However,
late this afternoon into this evening, isolated thunderstorms are
possible across the northern TAF sites with scattered thunder
possible at the southern sites. Chances appear to be a bit low for
inclusion in the northern TAFs at this time. MVFR cigs have been
spotty so far today, but will become more consistent and
widespread as we move into the late afternoon and into the
evening. IFR conditions are expected to develop by 06Z across the
south and between 08Z-10Z across the north, continuing through at
least 14-16Z tomorrow. East winds 6kts or less outside of
convection.

//ATL Confidence...18Z Update...

Medium all elements, except high for winds.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  63  50  56 /  60  50  50  60
Atlanta         56  64  54  60 /  60  50  50  70
Blairsville     48  59  47  54 /  40  50  60  80
Cartersville    52  64  52  59 /  50  60  60  80
Columbus        62  70  59  70 /  70  60  40  60
Gainesville     53  62  50  56 /  50  50  60  70
Macon           60  67  57  69 /  80  60  40  60
Rome            51  64  52  59 /  40  60  70  90
Peachtree City  56  65  55  61 /  60  50  40  70
Vidalia         66  72  60  74 /  70  60  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....41
AVIATION...20
Hazardous weather outlook, Nov 7, 12:15 PM EST, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1215 PM EST Wed Nov 7 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081715-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1215 PM EST Wed Nov 7 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

The probability for widespread hazardous weather is low.

A few thunderstorms are possible this afternoon and evening in
central Georgia. Damaging winds will be the main threat. Also brief
heavy rainfall and lightning can be expected in any thunderstorm
that develops.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The probability for widespread hazardous weather is low.

A few thunderstorms are possible in central Georgia Thursday
afternoon.

Freezing temperatures may affect portions of north Georgia by
Saturday and Sunday mornings.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Nov 7, 3:45 PM EST, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
345 PM EST WED NOV 7 2018

GAZ078-089-090-072130-
Chattahoochee GA-Harris GA-Muscogee GA-
345 PM EST WED NOV 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTAHOOCHEE...
HARRIS AND MUSCOGEE COUNTIES UNTIL 430 PM EST...

At 345 PM EST...a line of strong thunderstorms was along a line
extending from near Chambers County Lake to near Beans Mill to
Society Hill...and moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Hamilton, Pine Mountain, Waverly Hall, North Fort Benning,
Bibb City, Upatoi, Goat Rock Lake, Ellerslie, Laurel Hills, F.d.
Roosevelt State Park, Green Island Hills, Vista Terrace, Cataula,
Columbus Metropolitan Airport, Rose Hill, Mountain Hill, Benning
Hills, Avondale and Benning Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3287 8475 3284 8470 3273 8468 3257 8469
      3239 8484 3239 8499 3240 8497 3244 8497
      3245 8500 3252 8500 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3287 8519
TIME...MOT...LOC 2045Z 269DEG 42KT 3286 8532 3266 8526 3241 8546

WIND...40MPH
Special weather statement, Nov 7, 4:15 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EST WED NOV 7 2018

GAZ069-079-090-091-072145-
Chattahoochee GA-Marion GA-Upson GA-Talbot GA-
415 PM EST WED NOV 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
NORTHWESTERN MARION...WESTERN UPSON AND TALBOT COUNTIES UNTIL 445 PM
EST...

At 415 PM EST...a line of strong thunderstorms was along a line
extending from F.d. Roosevelt State Park to Ellerslie to near Phenix
City...and moving east at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Talbotton, Manchester, Woodland, Junction City, Geneva, Lincoln Park,
Juniper, Baldwinville, Baughville, Flint Hill, Olive Branch, Po Biddy
Crossroads, Sprewell Bluff State Park, Box Springs, Pleasant Hill and
Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3251 8473 3253 8468 3256 8467 3256 8469
      3269 8469 3269 8470 3270 8470 3273 8468
      3274 8469 3284 8470 3285 8457 3286 8454
      3287 8433 3264 8439 3249 8460 3248 8474
TIME...MOT...LOC 2115Z 268DEG 48KT 3283 8478 3264 8483 3249 8504

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:45 PM ESTSpecial Weather StatementFFCHarris, Muscogee45 min
Nov 7, 4:15 PM ESTSpecial Weather StatementFFCTalbot30 min
Nov 7, 4:30 PM ESTSpecial Weather StatementFFCChattahoochee30 min
Nov 7, 4:53 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Macon, Monroe, Peach and 2 more52 min
Nov 7, 5:24 PM ESTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Jones, Monroe, Peach and 1 more51 min
Nov 7, 5:40 PM ESTSpecial Weather StatementFFCHouston35 min
Nov 7, 5:40 PM ESTTornado WarningFFCBibb, Twiggs35 min
Nov 7, 5:56 PM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Johnson, Jones, Laurens and 3 more49 min
Nov 7, 6:03 PM ESTSpecial Weather StatementFFCEmanuel27 min
Nov 7, 6:10 PM ESTTornado Warning Tornado observedFFCBaldwin, Wilkinson9 min
Nov 7, 6:12 PM ESTSpecial Weather StatementFFCBleckley, Dooly, Pulaski33 min
Nov 7, 6:29 PM ESTSpecial Weather StatementFFCEmanuel16 min
Nov 7, 6:34 PM ESTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington26 min
Nov 7, 6:42 PM ESTSpecial Weather StatementFFCPulaski33 min
Nov 7, 6:58 PM ESTSpecial Weather StatementFFCJefferson, Johnson32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.